# SDR 2008UALA04302

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,665 hours, 10,173 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CTR HYD QUANTITY WENT TO 0 ON 1 MILE FINAL APPROACH.  FOUND NOSE STEERING FLEX LINE LEAKING IN NOSE WHEEL WELL.  REPLACED LINE. SERVICED CENTER HYD SYSTEM. OPS CHECK NORMAL.
